# SDR TSAA9553200

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION ON FRAME LOWER FLANGE AT BS 807, STRINGER 27R.  CLEANED AND TREATED PER SRM 51-10-6.  AIRCRAFT RETURNED TO SERVICE.  (M)
